Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Two-Limit Tobit Model of Suburban Land-Use Zoning

Daniel P. McMillen and John F. McDonald
Land Economics
Vol. 66, No. 3, Private Markets, Public Decisions: An Assessment of Local Land-Use Controls for the 1990s (Aug., 1990), pp. 272-282
DOI: 10.2307/3146729
Stable URL: http://www.jstor.org/stable/3146729
Page Count: 11
  • Read Online (Free)
  • Download ($17.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Two-Limit Tobit Model of Suburban Land-Use Zoning
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[272]
    [272]
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282